# SDR UIEA2019070104644

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,898 hours, 12,276 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI ICE VALVE LIGHT STAYS ILLUMINATED. ( TRANSFERRED TO MDDR 113946 IAW MEL 30-21-02-01A, CAT C, DUE DATE: 09-JUL-19.  LP 1050844 - M3: PERFORMED 767 FIM 30-21 FAULT TREE 806. RAN LEFT ENGINE, CYCLED ANTI-ICE SEVERAL TIMES, LIGHT EXTINGUISHED EACH TIME. THIS ACTION CLEARS DMI #113946. MCC NOTIFIED AND PLACARDS REMOVED.  )
